... aggressive, has complained of headaches. Today my family took turns driving him around town looking for a Cuba address where he said he had to go. Is it possible that Namenda may cause these symtomps? Prior to taking it he was not aggressive, or this confused. Also, if we decide not to give it to him today for the second dosage, when it be completely out of his system?
I wouldn't stop the Namenda all at once because, believe it or not his symptoms can become even worse! Inform his doctor as soon as possible about these sudden changes in irrtability and confusion. The Namenda should be helping him become less confused so something is definitely wrong. His dosage may need to be adjusted or he may simply need some other medication. Hope this helps.
- Namenda Information for Consumers
- Namenda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Namenda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2010 • 1 answer
Posted 17 May 2010 • 1 answer
Posted 27 Jun 2010 • 1 answer
Posted 18 Aug 2012 • 1 answer
Has anyone heard something to the effect that regular Namenda pills are to be discontinued in favor?
Posted 10 May 2014 • 1 answer